Re: Post-LEEP Recovery
I know exactly what you mean about feeling guilt and feeling like it is a punishment for poor judgement. I feel the exact same way most of the time.
I am glad to hear that your doctor seems to have pin pointed the problem.
Birth control pills can be tricky. I have been on/off bc for several years and have tried different brands. There have been times where I have gotten off of them and I am regular but there are times where I've gotten off them and I am irregular automatically. I suppose it depends on what exactly your health issue is. I know hormonal issues can be caused because of stress. Perhaps the HPV/LEEP issue has been very stressful on you and is causing your hormones to become crazy.
I wasn't on bc when I had my LEEP done so it didn't even cross my mind that the bleeding could've been due to my PCOS/hormones until my doctor said it felt like I had a cyst.
I would suggest asking your doctor a lot of questions when you go back to see him. I've started making a list now each time I have doctors appointments so I can be sure I ask everything I want to know and talk to my doctor about everything that is on my mind.
Hope everything goes well for you Carrie!